... breath, also shoulder and hip pain, I am an RN that works in a very intense field that requires a lot of energy, also I am 60 years old.
Good grief, dm! You need to transfer to an easier position. Your low Hgb, SOB and pain, plus your age, indicates that. You've done well to keep up in this line of work so long. It's time to give yourself a break. I'm worse, but then I've been disabled for years. I'm not surprised if you've had to take time off from work.
My husband finished treatment over a year ago of sovaldi and ribivirin. He feels worded now. Unable to work. His thyroid is messed up, severe joint pain throughout his body, depressed, difficulty concentrating, mood swings, and more.
We went to a Dr last week and told him what Kevin is experiencing and I told him I've been researching and there others out there with symptoms the same.. Dr said" well none of my patients had any side effects so there's nothing I can do. I don't know what to tell you"
We don't know where to turn.
- Sovaldi Information for Consumers
- Sovaldi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sovaldi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2015 • 3 answers
Hepatitis C - PLEASE, need information from anyone taking or have taken Sovaldi & Ribivarin for Hep?
Posted 15 May 2015 • 1 answer
Posted 31 May 2015 • 1 answer
Posted 18 Aug 2016 • 2 answers
Posted 3 Feb 2017 • 2 answers